i got pregnant and i took MT pill on Monday and after 24 hrs on tuesday i took 1st tablet that misoprostal and then little bit bleeding started but very soon the bleeding stopped and then again after 24 hrs means today(wednesday) i took 2nd tablet of misoprostal.. 4 hrs gone of taking the 2nd misoprostal tablet still its not bleeding.. please suggest me what to do??
It is not recommended at all to go for self medication for medical abortion.It can cause complications like incomplete abortion,infections,uncontrolled bleeding,sepsis.It also depends on the stage of pregnancy at which the pill was taken.
Kindly visit a Gynaecologist soon for examination and further treatment.You might require USG for confirmation of the abortion.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Medical Abortion , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.